How To Treat Lactic Acidosis
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Stanford University, School of MedicineLactic acidosis can be caused by a variety of medical conditions including infections, cancers, medications, just to name a few. If it is related to HIV medications and a person has symptoms, usually this will go away when you stop the meds.... Read more »
Rocky Mountain CARESHello and thanks for posting.First, your symptoms are not compatible with lactic acidosis- so don't worry about that.Numbness on the hands could be due to a lot of things (including circulatory issues, nerve compression, neuropathy, to name a... Read more »
The Robert James Frascino AIDS FoundationHello Marco,I'm curious: Of all the much more common potential problems that could arise from having a "very low" CD4 count and the array of potential drug side effects and toxicities associated with Stocrin and Truvada, why is your... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyHas anyone else out there had lactic acidosis? Would like to hear, share experiences.
Read more »
Posted by franfrog, 2 Replies
Five (5) lessons to make you think about the way we treat people.
1 - First Important Lesson - Cleaning Lady.
During my second month of college, our professor
gave us a pop quiz. I was a conscientious student
and had breezed through the questions until... Read more »
Posted by jenniferdraperAbacavirLamivudine is used to treat HIV infection. This combination medication is used with other medications. It belongs to a class of drugs known as nucleoside reverse transcriptase inhibitors. Read more »
Posted by taian, 2 Repliesanyone involved treating hiv with herbology,using colloidal silver regime or other w/good results Read more »
Guides for People With HIV